Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
suffering from thyroid
#1
Hi,
I am suffering from under active thyroid.I recently developed stomach problems too.Stomach problems started soon after I began with therapy.I am on drug called thyroxine.I want to know whether my stomach problems is due to this therapy or what?Any help is greatly appreciated.
Thanks.
Reply
#2
It is possible that hey are related, because drug thyroxine, which is the main hormone made by the thyroid, is sometimes used to shrink thyroids back to a normal size and thyroid hormone affects almost all of the body's metabolic processes. I read some study about it and it showed that patients who received therapy for thyroid have developed an inflammation, irritation, or erosion of the stomach's lining or infection
with Helicobacter pylori. You should discus this with the person that prescribe you drug. It is possible that you need a different dose or even different drug.
Reply

Perfect Sight Without Glasses free download